Particle penetration in Kane type semiconductor quantum dots


Hashimzade F. M. , Babayev A. M. , Tez S.

EUROPEAN PHYSICAL JOURNAL B, vol.72, no.1, pp.127-131, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1140/epjb/e2009-00326-9
  • Journal Name: EUROPEAN PHYSICAL JOURNAL B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.127-131
  • Middle East Technical University Affiliated: Yes

Abstract

In the present paper the effect of the resonant tunnelling of the electrons in spherical quantum dots of A(3)B(5)-type semiconductors is studied in the framework of three-band Kane model. An analytical expression for the coefficient of transmission has been found. It has been shown that non-zero transmission and resonant peaks are observed for electrons with energy below the height of the potential barrier. The numerical results are given for the spherical heterostructure of InAs/GaAs.